# SDR UIEA200400144

- Difficulty date: August 16, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 747-53A2459, FOUND CRACK AND OR ELONGATED FASTENER HOLES COMMON TO FRAMES AND UPPER DECK FLOORBEAM UPPER CHORDS AT BS 340/360.  FLOORBEAM UPPER CHORDS AND WEBS REPAIRED PER SRM.  AT BS 340, STOP DRILLED AND REPAIRED FRAME WEB.  OPEN HOLE HFEC INSPECTED IMMEDIATELY ADJACENT TO THE REWORK AREA TO CONFIRM CRACK FREE CONDITION.  AT BS 360, STOP DRILLED AND REPAIRED THE SHEAR DOUBLER.  TRIMMED OUT THE FLOORBEAM UPPER DECK WEB AND THE FLOORBEAM UPPER DECK CHORD.  HFEC INSPECTED ALL EXISTING HOLES TO CONFIRM CRACK FREE CONDITION BEFORE INSTALLING THE SPLICE PARTS.  INSTALLED STRAP P/N 141U0048-45 PER SB 747-53A2459.  REPAIR IS SUBJECT TO CONTINUOUS INSPECTIONS PER SB 747-53A2265/AD 91-11-01.
